Asterisk Flu powder, 15 g 5 pcs
€8.99 €7.49
A combined preparation.
Paracetamol – non-narcotic analgesic acting on the centers of pain and thermoregulation, has analgesic and antipyretic effect.
Pheniramine is a blocker of H1-histamine receptors. It reduces rhinorrhea and lacrimation and eliminates spastic phenomena.
Phenylsphrine is an adrenomimetic with moderate vasoconstrictor action (stimulation of alpha 1 -adrenoreceptors).
Ascorbic acid is involved in the regulation of redox processes, carbohydrate metabolism, blood coagulation, tissue regeneration, the synthesis of steroid hormones: increases resistance to infection, reduces vascular permeability, reduces the need for vitamin B1. В2. A E folic acid, pantothenic acid.
It improves the tolerance of paracetamol and prolongs its effects (associated with prolongation of the half-life – T1/2).
Indications
Symptomatic treatment of colds.
ARVI, including influenza (fever, pain, rhinorrhea).
Pharmacological effect
Combined drug.
Paracetamol is a non-narcotic analgesic, acting on the centers of pain and thermoregulation, and has an analgesic and antipyretic effect.
Pheniramine is an H1-histamine receptor blocker. reduces rhinorrhea and lacrimation, eliminates spastic phenomena.
Phenylsfrin is an adrenergic agonist with a moderate vascular effect (stimulation of alpha 1 adrenergic receptors).
Ascorbic acid is involved in the regulation of redox processes, carbohydrate metabolism, blood clotting, tissue regeneration, and in the synthesis of steroid hormones: it increases the body’s resistance to infections, reduces vascular permeability, and reduces the need for vitamins B1. B2. A E folic acid, pantothenic acid.
Improves the tolerability of paracetamol and prolongs its action (associated with an extension of the half-life • T1/2).
Active ingredient
Paracetamol, Phenylephrine, Pheniramine, Ascorbic acid
Composition
1 sachet contains:
Active components:
paracetamol 325 mg.
pheniramine maleate 20 mg.
phenylephrine hydrochloride 10 mg,
ascorbic acid 50 mg;
Auxiliary components:
povidone – 25 mg,
mannitol 2 g,
calcium phosphate – 30 mg,
sucrose – 11.29 g,
citric acid – 1 g,
sodium citrate – 100 mg,
aspartame – 10 mg,
flavoring “Lemon” (for Lemon taste) -140 mg.
Contraindications
Hypersensitivity. children’s age up to 12 years. phenylketonuria diabetes mellitus, portal hypertension; alcoholism: renal failure: pregnancy, lactation; deficiency of glucose-6-phosphate dehydrogenase; while taking tricyclic antidepressants, monoamine oxidase inhibitors (MAO), beta-blockers.
With caution: Congenital hyperbilirubinemia (Gilbert, Dubin-Johnson and Rotor syndromes), children under 15 years of age. closed-angle glaucoma, prostatic hyperplasia, severe atherosclerosis of the coronary arteries, arterial hypertension, liver or kidney failure, pheochromocytoma
Manufacturer
Danafa Pharmaceutical Joint, Vietnam
Manufacturer | Danafa Pharmaceutical Joint, Vietnam |
---|---|
Medication form | Powder for preparation of solution for oral administration |
Brand | Danafa Pharmaceutical Joint |
Other forms…
Related products
Buy Asterisk Flu powder, 15 g 5 pcs with delivery to USA, UK, Europe and over 120 other countries.